# SDR ASOA2012103102421

- Difficulty date: October 23, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 21,254 hours, 19,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312119S
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK HAS THREE AREAS OF MINOR CORROSON BETWEEN FS 409+112 TO 409+128.  REMOVED SEAT TRACK IAW AMM 53-01-11-000-802.  INSTALLED A NEW SIDE SEAT TRACK IAW AMM 53-01-11-400-802.
